MathSciNet Relay Station
MathSciNet bibliographic data
MR580227 (84a:35234) 35Q05 (26A33 35C99 35M05)
Saigo, Megumi A certain boundary value problem for the Euler-Darboux equation. II. Math. Japon. 25 (1980), no. 2, 211–220.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement